EconPapers    
Economics at your fingertips  
 

Fourier Series of the Periodic Bernoulli and Euler Functions

Cheon Seoung Ryoo, Hyuck In Kwon, Jihee Yoon and Yu Seon Jang

Abstract and Applied Analysis, 2014, vol. 2014, 1-4

Abstract:

We give some properties of the periodic Bernoulli functions and study the Fourier series of the periodic Euler functions which are derived periodic functions from the Euler polynomials. And we derive the relations between the periodic Bernoulli functions and those from Euler polynomials by using the Fourier series.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/856491.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/856491.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:856491

DOI: 10.1155/2014/856491

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:856491